MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM
Model Number ORS-300
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robotic mitral valve repair procedure on (b)(6) 2026, the user facility reported that a disposable surgical warmer drape was later found to have a hole.The hole was identified during post-operative clean-up after the patient had already left the operating room.The warmer drape is used to maintain sterile fluid in the surgical field; the drape was found compromised with a hole.The user facility reported that no sharp instruments were placed in the drape during the procedure.No patient injuries, infections, or complications were reported.
 
Additional Manufacturer Narrative
A plant investigation was conducted.Edhr review for lot 1315la0600 confirmed (b)(4) units were manufactured from 28-jul-2025 to 30-jul-2025 (1st and 2nd shift).The lot was manufactured and released per approved procedures with no related nonconformances, deviations, rework, or reprocessing documented; inspection records were completed per edhr with no issues identified.The reported condition could not be replicated in manufacturing because holes are not produced in the manufacturing area, no pinch points were found, and no sharp tools/objects are used in the manufacturing process.Risk assessment resulted in low risk; no escalation was required and the issue will be tracked and trended.This is the 4th reported incident of this defect for ors-300 in a one-year period; continued monitoring will be performed and further investigation will be initiated if additional reports are received.This report is submitted as a 30-day malfunction/product problem report.

Brand Name
MEDLINE-MICROTEK
Common Device Name
WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
las americas free zone park
km 22, autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key24993098
Report Number3012811961-2026-00008
Device Sequence Number10450621
Product Code PUI
UDI-Device Identifier00748426143627
UDI-Public00748426143627
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-300
Device Lot Number1315LA0600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown